Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Why do I get red, hot patches on the palms after working for long hours ?

I have been experiencing sudden redness of my palms and they get really hot. I noticed it happens more when I am using them. The tops of my hands get small red patches . What could this be?
Asked On : Mon, 12 Mar 2012
Answers:  2 Views:  199
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

Thanks for choosing HCM..,

Redness and hot patches over the both..,

palms usually due to contact with Allergens...,

It is called CONTACT DERMATITIS.....,

1) Both palms dip into the salt lukewarm water daily ...,

2) Clobetasol with gentamycin cream daily morning and evening...,

3) Tab Ofloxacin 200 mg daily 2 times for 5 days...,

4) Tab cetrizine daily night times...for 15 days..,

ok...good luck..,
Answered: Mon, 12 Mar 2012
I find this answer helpful
  User's Response
thank you for the inquiry

with this limited imformation, we can't suggest anything.

this can be due to allergy

or increased pitha bio energy in the body.

can you explin in detail

dr.devidas vellodi 9747480903
Answered: Mon, 12 Mar 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor